# SDR QXEA2019112500428

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,769 hours, 31,006 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00054
- Condition: Malfunctioned
- Location: Rudder Hyd Sys
- Part time: 38,672 hours, 40,950 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"#1 RUD HYD" AND "RUD CTRL" CAUTIONS ILLUMINATED DURING CLIMB. THE RUD CTRL CAUTION WAS INTERMITTENT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND THE FOLLOWING PRESENT FCECU FAULTS : 7E, 7C, 7A, 79, 78, 77, 76,75, 74, 72. CLEARED NVM OF FCECU, AND PRESSURIZED #1 AND #2 HYD SYSTEM, #1 RUD HYD CAUTION REMAINS ON AND THE FOLLOWING HARD FAILED FAULTS: FCECU FAILURE 6E, 6D, AND 6C. 98253 11/24/19. C/W Q400 FIM TASKS 27-21-26-810-801 AND 27-21-26-810-802 FOR FAULTS 6C AND 6D. CHECKED WIRING BETWEEN LOWER RUDDER PCU 2700-P3,P4,P5 AND FCECU 2700-P1, NO DEFECTS NOTED. REMOVED AND REPLACED FCECU AS A PRECAUTIONARY MEASURE IAW Q400 AMM 27-00-01-000-802/400-802, OP'S TESTS GOOD. C/W OP'S TEST OF RUDDER CONTROL SYSTEM IAW Q400 AMM 27-20-00-710-802, OP'S TEST GOOD. NO FAULTS OR CAUTIONS WERE NOTED. RETURNED TO SERVICE.
